# SDR UIEA2021050101037

- Difficulty date: May 1, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 94,728 hours, 18,664 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Not Reported
- Location: C/P Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT BATTERIES NEED TO BE REPLACED 2 EACH P/N P4-01-0021( REMOVED AND REPLACED COCKPIT FLASHLIGHT BATTERIES 2 EA AS REQUIRED PER AMM 25-64-00. CK'D OK.  )
